# SDR ASAA2021092136019

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 52,970 hours, 15,966 cycles
- Engine: Ge
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 HF RADIO - INDICATES FAIL ON RADIO TUNING PANEL. GROUNDED - YES. PERFORMED HF COMMUNICATION SYSTEM BITE ON #1 AND #2 HF TRANSCEIVER. NO FAULTS. ACTIVE AND STANDBY FREQ SHOWN ON RTP. INTERMITTENT FAULT. OPS CHECK GOOD. REF B737-800 FIM 23-11 TASK 802. GROUND VERIFICATION TEST GOOD.
